Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 12, Number 4

All articles in this issue are freely accessible.

On the limit of the degree of primitive groups
W. A. Manning.
Trans. Amer. Math. Soc. 12 (1911), 375-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500896
Isomorphisms of a group whose order is a power of a prime
G. A. Miller.
Trans. Amer. Math. Soc. 12 (1911), 387-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500897
On minimal lines and congruences in four-dimensional space
John Eiesland.
Trans. Amer. Math. Soc. 12 (1911), 403-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500898
Volterra’s integral equation of the second kind, with discontinuous kernel. II
Griffith C. Evans.
Trans. Amer. Math. Soc. 12 (1911), 429-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500899
One-parameter families and nets of plane curves
E. J. Wilczynski.
Trans. Amer. Math. Soc. 12 (1911), 473-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500900
Errata: “On the base of a relative number-field, with an application to the composition of fields” [Trans. Amer. Math. Soc. 11 (1910), no. 4, 487–493; 1500875]
G. E. Wahlin.
Trans. Amer. Math. Soc. 12 (1911), 511-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500488
Errata: “Irreducible homogeneous linear groups in an arbitrary domain” [Trans. Amer. Math. Soc. 10 (1909), no. 3, 315–318; 1500842]
William Benjamin Fite.
Trans. Amer. Math. Soc. 12 (1911), 511
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500487